# SDR REXA2016090501758

- Difficulty date: September 5, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N933XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15196
- Aircraft time: 20,002 hours, 12,856 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318259
- Condition: Corroded
- Location: Bs 310-349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER SILL UPPER ANGLE AND KICKPLATE ANGLE ARE CORRODED.   REPLACED THE PAX DOOR LOWER SILL UPPER ANGLE AND KICK PLATE ANGLE IAW CRJ 900 SRM 52-42-06-001-001-A01 AND DWG SH670-31810 REV J.
